MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3241HCT FLAT PE HC LINER Ø32/D; HIP FLAT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3241HCT FLAT PE HC LINER Ø32/D; HIP FLAT PE HC LINER
Model Number 01.32.3241HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 9 months and 1 week the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised successfully the cup, head and liner.
 
Additional Manufacturer Narrative
Batch review performed on 30-mar-2023.Lot 2111802: (b)(4) items manufactured and released on 14-sep-2021.Expiration date: 2026-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot 2108568: (b)(4) items manufactured and released on 23-sep-2021.Expiration date: 2026-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
LINER: MPACT 01.32.3241HCT FLAT PE HC LINER Ø32/D
Common Device Name
HIP FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16655188
Report Number3005180920-2023-00217
Device Sequence Number6615749
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2026
Device Model Number01.32.3241HCT
Device Catalogue Number01.32.3241HCT
Device Lot Number2111802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale